| Model Number |
RBY4C0204-B |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat a gastrointestinal bleed (gi bleed) using ruby coils and a non-penumbra.During the procedure, the physician advanced a ruby coil in the target location and was not satisfied with the size of a ruby coil; therefore, the ruby coil was removed.The physician then, placed a smaller ruby coil using the microcatheter.While advancing another ruby coil halfway, the physician kinked the pusher assembly of the ruby coil.Therefore, the ruby coil was removed.The procedure was completed using a ruby coil and additional coils.There was no report of an adverse effect to the patient.